Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Recursive predicates and quantifiers


Author: S. C. Kleene
Journal: Trans. Amer. Math. Soc. 53 (1943), 41-73
MSC: Primary 02.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0007371-8
MathSciNet review: 0007371
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.0X

Retrieve articles in all journals with MSC: 02.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0007371-8
Article copyright: © Copyright 1943 American Mathematical Society